Anyone like me in that you find your body is really tight and the muscles are shrunk or tight? I find this related to feeling weak and fatigued, but maybe its in its own right a symptom. Thoughts?
Yes I’ve had the problem of muscle wasting for a long time now, saliva tests show low testosterone as you’ll see in my thread in ‘my blood test’ section.
Many have reported increased weight, by which they mean fat, and some also report loss of muscle.
Does anyone else have this symptom? I haven’t seen it talked of much here, and its pretty apparent in me.
Yes from day one of taking Propecia my arms would tire of steering my car. Even now I cant keep my arms extended out over my head for much over 15 seconds without getting a weird tired feeling in the arms. maybe too much or little of something in the blood or somewhere.
Yeah, my muscles are definitely atrophied, I can feel it as an immense physical ailment, is very uncomfortable and even painful, especially the muscles around the spine, trapezius and chest. Makes it hard to do anything but sit around and nurse the pain, and I’m not particularly motivated to be active since it doesn’t improve muscle and exercise just makes me weaker/hurts. What’s annoying is I’m really not sure why; my latest T reading was quite low but even when it came back in the 600 range it was just as present. Very frustrating.
I’m really surprised this topic hasn’t been jumped on with more experiences. I guess this isn’t as widespread or as alarming as ED, but it’s just as if not more of a problem for me.
Here’s the best part: most “professionals” I’ve gone to want to ignore this as a somatization or hypochondriac symptom (the ingenius conclusion to everything of course), meanwhile I feel like my muscles are melting away, these guys are just brilliant. Really should be put away for negligence.
Ah well, I just wanted to reiterate that this is a significant part of my finasteride ailment, and surprised more haven’t had this. If you have do speak up.
Yes I have had significant muscle atrophy in my forearms and legs since discontinuation 3 years ago. I am considering posting a photo to illustrate this…
Interesting. For me, this has affected more of the major muscles excluding the quads (I never worried about their size and, more relevantly, don’t have much painful atrophy there). All my muscles are definitely weaker though.
Not to run off on an irrelevant tangent, but I’ve also got bonier, and my facial bones/jaw have gotten thicker and more pronounced. I would negate this from the discussion, but I really do feel like if I had healthy musculature it wouldn’t have happened so significantly. I look and feel weak and sucked dry.
This is my first post. I am thankful for those who posted concerning this problem as it is my major issue. I was thinking I had some serious muscle disease and even went to a neurologist who agreed with me it might be a reaction to Proscar. Just before visiting the neurologist I was wondering if my symptoms were related to Proscar and found this forum. I am surprised more people don’t have these issues. I started getting toe sensations and then tight thigh muscles about ten days after beginning the drug on Dec 4/08. I stopped on January 8/09 and most of the twitching has subsided but I still get periods everyday when either my toes feel tight or my thighs are tight. My legs get tired easy after climbing any stairs or walking too much. I can even find sore spots on my legs in the areas of tightness. Here it is 30 + days after stopping and I still get problems everyday. For those who have had tight muscles does it ever go away? It seems this drug hangs on in your body for a long , long time. I am totally frustrated and it’s been 2 months since I was prescribed this drug for BHP. My left thumb felt like it was going to lock up or spasm and I still have moments when I feel like a the back of my thigh will knot or my fingers/thumbs will knot. Why do the symptoms move around in one’s body? I’ve also had sleep problems while on the drug and anxiety issues.
Thanks for any insights and help.
This may be why…
How are you feeling?
Yes! I feel my lower abdomen and pelvic muscles tight! and plenty of people got ED from tight muscles.
Dude my back muscles always get tight after I crashed. Also my arms.